# SDR GTIA2016040801516

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,778 hours, 16,953 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Row 6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6, LT SIDE O2 MASK FELL DOWN, PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES.  PEROFRMED PAX O2, DROP TEST IAW AMM 35-23-00.  OPS CHECK GOOD.  THIS CLEARS DMI 7668048, ROW 6 LT SIDE SEATS RETURNED TO SERVICE.  PLACARD REMOVED. DMI LOG PAGE UPDATED.  MOC NOTIFIED.
